MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/cad.0000000000001727

Медицинская библиотека · Anti-cancer drugs · 2025

Nivolumab- and ipilimumab-induced myositis, myasthenia gravis, and myocarditis in a patient with metastatic melanoma.

Inan Berin, Duzgun Ulkuhan, Ergul-Ulger Zeynep, Bekircan-Kurt Can Ebru, Ceylan Busra Nur, Karadas Omer, Odabasi Zeki

СтатьяКлинический случайПеревод в очереди

Аннотация

Immune checkpoint inhibitors (ICIs) have revolutionized advanced cancer treatment and prolonged survival; however, they are associated with several immune-related adverse events in up to 60% of patients, affecting various organ systems. A 73-year-old male patient with metastatic melanoma was admitted with left-sided ptosis, diplopia, head drop, and proximal muscle weakness. The patient had been undergoing treatment with nivolumab and ipilimumab, and his symptoms emerged 4 days after receiving the second cycle of the immunotherapy regimen. He was diagnosed as having ICI-related myositis, myasthenia gravis (MG), and myocarditis based on electromyography, muscle biopsy, antibody status, troponin level, and cardiac evaluation. ICIs were withdrawn and the patient was treated with intravenous methylprednisolone, intravenous immunoglobulin, and plasma exchange; however, the patient was treatment-refractory, necessitating long-term immunosuppression with rituximab. Subsequently, he responded well, and nivolumab monotherapy was resumed. The patient has been neurologically stable for 4 months without any recurrence of ICI-related adverse effects. ICI-related myositis, MG, and myocarditis are rare but can be severe and potentially life-threatening. Therefore, early recognition and immediate treatment are crucial for improving prognosis. To the best of our knowledge, this is the only case with nivolumab- and ipilimumab-induced triple overlap syndrome successfully treated with rituximab.

Для цитирования: Inan Berin, Duzgun Ulkuhan, Ergul-Ulger Zeynep, Bekircan-Kurt Can Ebru, Ceylan Busra Nur, Karadas Omer, Odabasi Zeki. Nivolumab- and ipilimumab-induced myositis, myasthenia gravis, and myocarditis in a patient with metastatic melanoma.. Anti-cancer drugs. 2025. DOI: 10.1097/cad.0000000000001727.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.